Items where Author is "Tomecek, Jan"
Group by: Item Type | No Grouping Number of items: 5. Tomecek, Jan (2019) Multiple solutions of a Dirichlet problem in one-dimensional billiard space. Miskolc Mathematical Notes, 20 (2). pp. 1261-1272. ISSN 1787-2413 Rachunkova, Irena and Tomecek, Jan (2018) Equivalence between distributional differential equations and periodic problems with state-dependent impulses. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (2). pp. 1-22. ISSN 1417-3875 Rachunkova, Irena and Tomecek, Jan (2013) Impulsive system of ODEs with general linear boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (25). pp. 1-16. ISSN 1417-3875 Tomecek, Jan (2005) Nonlinear boundary value problem for nonlinear second order differential equations with impulses. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (10). pp. 1-22. ISSN 1417-3875 Rachunkova, Irena and Tomecek, Jan (2002) On nonlinear boundary value problems with impulses. Miskolc Mathematical Notes, 3 (1). pp. 59-69. ISSN 1787-2405 (print), 1787-2413 (elecronic) |